# SDR HEEA966611

- Difficulty date: February 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5793Y
- Make and model: Aerosp AS 355F1
- Aircraft serial: 5141
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 56265550011
- Condition: Error
- Location: Cockpit T4
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHECKED  INDICATOR USING BARFIELD T-1000 AND FOUND INDICATOR 40 DEGREES OFF.  INDICATOR COULD NOT BE ADJUSTED.  ADJUSTMENT SCREW IS STRIPPED OUT AND PUSHED IN.
